On the method of lines for solving mixed boundary value problems in multiply connected domains
Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 526-529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_3_a17,
author = {V. T. Ivanov},
title = {On the method of lines for solving mixed boundary value problems in multiply connected domains},
journal = {Differencialʹnye uravneni\^a},
pages = {526--529},
year = {1982},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_3_a17/}
}
V. T. Ivanov. On the method of lines for solving mixed boundary value problems in multiply connected domains. Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 526-529. http://geodesic.mathdoc.fr/item/DE_1982_18_3_a17/